# SDR DALA2016120909746

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT RING PAN UPPER AFT CORNER BS 832.  REPAIRED THE RING PAN IAW SRM 56-20-02 FIG. 202.
